# SDR AALA201801169008

- Difficulty date: January 12, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 34,955 hours, 5,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256000
- Part serial: FR5721
- Condition: Low Pressure
- Location: Door Assist
- Part time: 34,983 hours, 5,141 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY ASSIST BOTTLE PRESSURE LOW.  AIRCRAFT WAS GROUNDED.  SERVICED THE BOTTLE.
